# SDR 9511561224

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46581
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 808-824
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CORROSION  ON THE FUSELAGE SKIN AT FS 808 - 824, LONGERONS 37L - 38L.  REPAIRED SKIN AND LONGERON 38L PER EA 12-99010.
